# SDR SWAA2017010911027

- Difficulty date: January 8, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 8,078 hours, 3,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200048901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT SIDE EMERGENCY LIGHT INOP.  RELAMPED LIGHT IAW AMM.
